# SDR COMA0460234

- Difficulty date: March 18, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 25,002 hours, 23,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS HOLE WS 136.676 HAVE INDICATIONS AT POSITION -A- FLAT HORIZONTAL SURFACE CHAMBER.  REPAIRED AND ROTO-PEENED IN ACCORDANCE WITH REO 601R-57-21-030.
